how long after taking the Vivitrol sh...
robdmz

Maitland, FL

#22 May 4, 2014
craver wrote:
i took the vivitrol shot almost 30 days ago. and i have been trying to get high for the past week, and still cannot feel a thing. im not ready to quit and im obsessing over the idea of using. i am a heroin addict and i want to feel the rush! how long do i have to wait for the vivitrol to wear off??
thanks.
ive been on it for 28 days u think i wont get the of heroin
hankster

Piscataway, NJ

#23 May 11, 2014
Dr Shrink wrote:
<quoted text>
if you want to quickly get high,
prepare full bucket of heroin stick whole head inside for 5 minutes and after 5 minute you be very very high straight to hell,,dead,and foam will fly through your a....hole.
the best is before to contact dr Shrink,
because he can take some dead stupid parts from your brain and body and make useful experiments helping others more smart one from you?
observations :

1). you're a dick ;
2) wtf are you doing lurking on this thread ? great, u think heroin is the devil incarnate -- so get
your dumb ass off this board
dessss

Kittanning, PA

#24 Jul 3, 2014
How long did it end up taking?
Blk Star

Rancho Cucamonga, CA

#26 Jul 23, 2014
I'm now on my 2nd vivitrol shot. It's been 11 days now. My life has changed much since I've been sober. Its great but I can't lie the cravings never left and I want to get high. I never go to meetings and I always feel like I lost a bad boyfriend that I love. If I smoke a dub do you think I could feel it? I'm sure I won't die either.
Blk Star

Rancho Cucamonga, CA

#27 Jul 23, 2014
Ps I get super drunk even on the shot so that's weird that some people can't. What day will it be that I can feel heroin again? Like 55 days? cuz that's what it seems like.:/
Amber

United States

#28 Jul 25, 2014
In pain wrote:
Come on, can someone please respond to this, i have been on the vivitrol shot for a long time and i just am not cut out for this shit. i was ment to die alone thinking about the next come-up , i cant take it anymore. I feel like im developing a psychotic disorder, Btw im 2-weeks into my 3rd shot and anyone whos reading this and all those liers out there that keep telling you not to relaspe because you will, "feel better in time" thats bull f***in-shit
Your right... your not going to get or want to be clean until you decided it's time..I'm sad you feel that's the way your supposed to die.. I've been a HEAVY heroin user for 7 yrs I'm only 25 let's just say it lost its fun and I lost everything that meant anything to me I didn't think I was ready because the withdrawals scared the shit out of me anyways they locked me up and I was forced to get the shot it's my 2nd injection and it wasn't easy but I'm so happy to be clean.. not telling you what to do by any means but think of that person before using.. how much fun is it really to let something soo fucked up run your life.. take this time to reflect and maybe you'll find you don't want to get high you just want to be happy
Mee

Smyrna, TN

#29 Jul 27, 2014
screw vivatrol. i took 10 loratabs after 32 days and didn't feel anything. now im just waiting.
UGH
Mee

Smyrna, TN

#30 Jul 27, 2014
i am a 5'2 110 female btw
Toored4ded

United States

#31 Jul 30, 2014
Mee wrote:
screw vivatrol. i took 10 loratabs after 32 days and didn't feel anything. now im just waiting.
UGH
The Tylenol in 10 lortabs is bad for your liver
Mee

Smyrna, TN

#32 Aug 3, 2014
Toored4ded wrote:
<quoted text>
The Tylenol in 10 lortabs is bad for your liver
really? I had no idea.
desperate times call for desperate measures.
Mee

Smyrna, TN

#33 Aug 3, 2014
Its been 40 days since my last injection. I still can't feel crap. Those of you stuck in the same problem, stop throwing ur money to wind (although its gotta break at some point)
mee

Smyrna, TN

#34 Aug 4, 2014
its been 42 days since i got the shot and i cant even feel h. when will this end? jesus christ. 30 days my butt! im updating this cuz i cant find hardley any info on when the thing wears off so hopefully someone else in the same spot can see
Sammy

Pittsburgh, PA

#35 Aug 10, 2014
I've tried at day 21 to day 35 and and all I did was waste my money. It takes 5 weeks to get somewhat high and 42 to really get high. I think it's the drug company wanting to make money that say you need a shot every 4 weeks. Drug companies are notoriously corrupt.
Same boat

Pittsburgh, PA

#36 Aug 11, 2014
I've been trying since day 20 to break through. And it's an absolute waste of money. Day 20 I used that night then the next morning. And I nodded for a second but with NO euphoria.or good feeling behind it. It was just miserable. The vivitrol rips the opiates back off your receptors a day it causes an immediate dysphoric and depressive feeling. What shit.
pugs

Deer Lodge, TN

#37 Aug 11, 2014
i had one shot 34 days ago... and i am in pain... actual pain... will pain meds atleast help the pain. will it make me sick or anything crazy?
Mee

Smyrna, TN

#38 Aug 12, 2014
day 50 and i still cannot get high......help
Blk Star

South El Monte, CA

#39 Aug 16, 2014
That's horrible. I am now 36 days off my shot and I'm going out tonight to try and get high off heroin. I tried on day 30 but I just wasted my money. Hearing that you still can't get high on day 50 leaves me no hope at all. Please why can't it just wear off. Those liars. This vivitrol lasts for life. My god.
Mee

Smyrna, TN

#40 Aug 17, 2014
I tried yesterday and felt a little something. The reason its taken me 50 plus days might be because i got it for 5 months straight. also, it might be because i had a bad reaction to it and have a hard lump in my butt that won't go away. two of my friends did vivatrol only once and was able to use in 34 days. i will let yall know when i can finally feel everything. ugh .
Blk Star

South El Monte, CA

#41 Aug 17, 2014
Ok so I smoked heroin on day 36 and after a couple hours it finally worked cuz I woke up all nodded out. The feeling was not as intense as usual but it was there alright. Just want a few more relapses before another dose of vivitrol. No harm in that. I mean we are addicts. lol

“dev hot 7503773774”

Since: Aug 14

new delhi

#42 Aug 18, 2014
Kisi ko gand ya chut marwana he to mag me on whats app7503773774

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Top Stories Discussions

Title Updated Last By Comments
News Roman Catholic church only true church, says Va... (Jul '07) 10 min marge 641,784
Bush is a hero (Sep '07) 13 min X Pendable 182,306
Prove there's a god. (Mar '08) 22 min River Tam 970,072
The Christian Atheist debate (Jun '15) 33 min River Tam 38,491
Play "end of the word" part 2 1 hr Al Capone 1,734
Looking for a second husband to fulfill fantasy (Aug '13) 1 hr Rita 3
Poll Is homosexuality a sin? (Oct '07) 1 hr Rosa_Winkel 104,750
Jehovah's Witnesses are true disciple of Jesus ... (Mar '07) 1 hr LAWEST100 44,423
More from around the web